International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

2023, Vol. 8, Issue 3, Part C

Expansion of the polynomial set Sn(x1, x2, x3) in terms of Jacobi polynomials


Author(s): Satrughan Sinha and Brijendra Kumar Singh

Abstract:
In the present paper, an effort has been made to give Expansion of The Polynomial Set Sn(x1, x2, x3) in Terms of Jacobi Polynomials. Many interesting new results may be obtained on specializing the respective parameters in which some of them are believed to be new.
AMS Subject Classification: 33c.


DOI: 10.22271/maths.2023.v8.i3c.1025

Pages: 206-213 | Views: 246 | Downloads: 10

Download Full Article: Click Here

International Journal of Statistics and Applied Mathematics
How to cite this article:
Satrughan Sinha, Brijendra Kumar Singh. Expansion of the polynomial set Sn(x1, x2, x3) in terms of Jacobi polynomials. Int J Stat Appl Math 2023;8(3):206-213. DOI: 10.22271/maths.2023.v8.i3c.1025

Call for book chapter
International Journal of Statistics and Applied Mathematics